# SDR SWIA2020041750177

- Difficulty date: April 13, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND LOWER FWD CORNER DAMAGED DURING PAX DOOR INSTALL   (C-CHECK) RO 4/16/2020   REMOVED DAMAGED DOUBLER AND INSTALLED NEW DOUBLER AND FILLER ON PAX DOOR SURROUND LOWER FWD CORNER REF CRJ200 SRM. SEE CONTINUATION CARD FOR DETAILS.
